# SDR 2012FA0000521

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: General aviation
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 49,303 hours, 7,179 cycles
- Engine: Ge CF680C2B4F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32511
- Condition: Dented
- Location: Bs 1714
- Part time: 49,303 hours, 7,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1714 BETWEEN STRINGER 36 AND 37 RT.  PERFORMED REPAIR IAW REO-G15177 REVB.   REPAIR IS A CATEGORY A REPAIR AS DEFINED IN SRM 51-00-06.
